# SDR USAA2011050491750

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 42,217 hours, 15,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 73 - SEA - EEL - SEAT MOUNTED EMERGENCY LIGHT ON SEAT 24C IS INOPERATIVE.  MAINTENANCE RECONNECTED AND PERFORMED SUCCESSFUL OPERATIONAL CHECK OF EMERGENCY SEAT LIGHT AT 24C.
